Brother is taking 6 different blood pressure pills concurrently. His feet swell intermittently. Had heart valve replace. He is being told to undergo d?

Too complex. 6 BP pills are a sign that there unusual problem. First make sure he takes meds regularly. Some meds like Clonidine cause rebound hi BP if he skips or even delays a pill for a few hours. If he uses a patch, it may be not delivering through skin regularly. I am sure doc ultrasounded kidneys and checked urine. There is a new procedure for this scenario, to do radiofrequency ablation of kidney nerves.
"d?" Dialysis? Hypertensive renal failure would go along very well with being on 6 BP meds, in which case, dialysis would be recommended since the kidneys aren't functioning. He needs his cardiologist and nephrologist to work closely together as they start, since dialysis can change medication concentrations, so doses will likely need adjusted.